MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS

SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS
Model Number CP22V-VT
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 09/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information related to the event will be available after investigation of returned device, which would be addressed in a follow-up report.
 
Event or Problem Description
(b)(6), ccp called regarding an issue that they had with a cp22-vt, np1001865 centrifugal drive, ph6003247.The goal flow for the patient was 0.5 lpm, however, the highest flow they were able to achieve was 15 lpm no matter how high they turned up the rpms.The highest outlet pressure they achieved was 112 mmhg, and the inlet pressure was around -40 mmhg.They thought it could have been the cannulation, but when they did a circuit change to a biomedicus pump, they were able to achieve the goal flows.They did not report any alarm or alerts at the time.
 
Additional Manufacturer Narrative
No investigation can be possible due to accidental disposal of the complained device.Considering this is the first case with this claimed issue and the fact the procedure was completed without consequences for the patient, no further actions have deemed required.
 
Event or Problem Description
The user reported an issue with a cp22-vt.The goal flow for the patient was 0.5 lpm, however, the highest flow they were able to achieve was 15 lpm no matter how high they turned up the rpms.The highest outlet pressure they achieved was 112 mmhg, and the inlet pressure was around -40 mmhg.They thought it could have been the cannulation, but when they did a circuit change to a biomedicus pump, they were able to achieve the goal flows.They did not report any alarm or alerts at the time.

Brand Name
QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS
Common Device Name
CENTRIFUGAL BLOOD PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key23231220
Report Number3016746283-2025-00010
Device Sequence Number12908448
Product Code KFM
UDI-Device Identifier08051160300624
UDI-Public(01)08051160300624(11)240531(17)260531(10)G001619
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberCP22V-VT
Device Lot NumberG001619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown